I'm 23 years old and I had the Mirena placed in October of last year due to health issues. I was diagnosed with kidney failure at age 15. At age 18 I received my transplant, but only lasted 2 years..in those 2 years my doctor made me get on birth control that was the shot every 3 months. Unfortunately it gave me blood clots in my legs in 2012 and since that I was on blood thinners. Long story short I was back in the hospital in 2015 for very heavy bleeding. So they told me the best option was the Mirena. They also stopped my blood thinners a few months after that & I've been doing good on that part. Placement was very painful though, I don't know how I got through it! First 3 months were hell for me. I still have my mood changes and just feel like crap. I get severe headaches/migraines & still cramping. And dialysis on top of that. I also haven't stopped wearing a panty liner since that day! I'm so ready to take this thing out, but i don't know if I should? I'm no longer on the blood thinner, but I still don't want to risk heavy bleeding again. Stuck on this decision, this Mirena is a living nightmare! It's stressing me out. Just want to know somebody else's opinion.
No responses have yet been posted. Add your response to this question.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 1 answer
Posted 12 Jan 2012 • 1 answer
Posted 22 Oct 2013 • 2 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Posted 20 Mar 2016 • 2 answers
Posted 19 days ago • 1 answer